Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dry skin, wheatish complexion, face gets dark on exposure to sunlight or traveling. How can I overcome this?

Hi Prasad, my skin type is dry & complexion is wheatish. My face will become dark if go out in sunlight or travel. And even sometime pimples will be developed on my cheeks. Please suggest me to over come these problems. I used to apply LOOKBRITE cream to overcome the dark face problem but if i stop that again my skin will become dark. Thanks Kiran
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

It seems you are having tanned skin.

Start applying a sunscreen at day time.

Drink plenty water and eat fresh fruits.

At night you can apply any depigmentary cream like melaglow.

You can also apply mild topical steroid like hydrocortisone over affected area for 1 to 2 weeks.

Hope this will help you.Take care.
Answered: Tue, 27 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor